I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Taste Affected - Nausea - No Appetite!

User
Posted 08 Nov 2023 at 00:56

I am concerned regarding my husbands health. He has been on various treatments for Prostate Cancer over the past 10 years, including Xandi, Decapeptyl, and now Erleada. Initially he was on a reduced dose of 2x Erleada a day, due to undergoing spinal surgery. However for the past 6 months has been taking the full dose of 4x daily. 
in that time, he has developed a problem with his taste and this is now so bad, he is no longer eating much. All food tastes so bad it nauseates him and this is now causing vomiting episodes at least once or twice a day.  This debilitates him so much that he is now virtually housebound and we have no social life. He has no energy for even the smallest of tasks. He is due to see his Consultant in January 2024, but I am unsure whether we can wait that long. The latest problem he has is that he can’t watch television, as even adverts showing food make him heave. Has anyone else suffered in this way? As you can imagine, I am feeling desperate!

User
Posted 08 Nov 2023 at 15:50

Hi, your husband needs to be seen by, at the very least your GP. Vomiting twice a day, not good. You are right to seek medical advice before January.

P.

User
Posted 08 Nov 2023 at 18:30
On the basis that he had two stomach operations in 2022, I don't think you should assume that his inability to eat is to do with the prostate cancer treatments. He needs to be seen by his general doctor who can then request a review from the correct specialist.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 09 Nov 2023 at 06:37

I'm really sorry to hear about your husband's struggles. It's crucial to consult his medical team sooner. They might adjust his medication or suggest interventions for the taste and nausea issues.

Edited by member 09 Nov 2023 at 07:01  | Reason: rectifying mistake

 
Forum Jump  
©2024 Prostate Cancer UK